# SDR CALA0001280

- Difficulty date: August 20, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR FRAME LOWER BEAM TEE FITTING BENT.  THE TEE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-10-1, 51-30-5, AND 51-10-3.
